Skip Navigation

Starting Taxol tomorrow

Hi, I'm Nanci

I have my first treatment of taxol tomorrow. I read all the side effects etc published but I’d like some real patient stories of what to expect. I’ve heard peripheral neuropathy, possible diarrhea, and losing finger and toe nails, anthing lese anyone can tell me?

  • Post #1
  • Thu Oct 29, 2020
Hi, I'm Nanci

Well treatment number 1 has gone well. I tolerated the first with minimal complaints. The diarrhea has started today but it’s manageable. If they all go this way I can make it 11 more weeks!

  • Post #2
  • Mon Nov 2, 2020
Hi, I'm SUANN W.

It’s been over a year, but I had the full 12 weeks of Taxol and did experience peripheral neuropathy, but that went away. I lost my hair about half way through, but it grew back. The steroids and other meds they give along with the Taxol help with side effects, so the day after treatment I was a ball of energy and by day three I was a tired wreck. The next few days was gaining stamina. Then it was time for the next treatment. I had no mouth sores which I credit to brushing with baking soda. I also washed my face with soap and baking soda as I did get some acne at first, but that subsided too. I would like to hear how your experience goes as well.

  • Post #3
  • Mon Nov 2, 2020
Hi, I'm Nanci

Almost done! Only 2 treatments to go! Hair has started to grow back but eyelashes have started to fall out LOL. Occasional muscle/joint pain on day 3 but they have started to let me take Motrin in small amounts and that has helped. Occasional loose stools but nothing worrisome. I get occasional peripheral neuropathy but I’m lucky that it comes and goes. No mouth sores but I have gotten some wicked “acne” like sores on my back. Very painful and inflamed looking. Took one round of antibiotics but that didn’t really faze them. All in all I feel like I have tolerated it well. It’s hard to believe but this mess is almost over!!!!

  • Post #4
  • Fri Jan 8, 2021

Add to Discussion

Sign in or Join (free) to add to this discussion. Add to this discussion